Last Tuesday, I went to the doctor's because I had a bad stomach ache. The doctor thought that it was from constipation, but they made me did a urinalysis to be sure. The first time I did it, the results showed that I had excess protein. Then, I had to do it the next day and a week later. I just got the results back for the last 2, and they said that I had excess protein the second time, and some skin contamination the last time. What does that mean? I don't have a stomach ache anymore. I have occasional urgency but have no burning or frequency, etc. I think I'm okay but I've been sick before so I'm not sure.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?